Ask an expert
Question

11 Jul 2005

Concerned - Doc please advise
Can someone explain this to me or even you doc. My wife was on the injection toward last year and she went of it. After a visit to the Gynae she suggested my wife start takikng the pill to regulate he period as after she went off from the injection she was discharging for weeks on one. After she went on to the pill it started regulating again. and about 2 months ago she went of the pill again cos now we trying to get pregnant. She got her period last month and has since not stopped discharging. Her period is very irregular, then bleeding for a day then.discharging then bleeding. So we are not having sex which obviously noe sex no conceiving. Can u please advise!!!!!
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to three months after stopping the Pill before periods become regular. I would suggest that she waits a bit longer.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20005 votes
Vote